# SDR CA090917005

- Difficulty date: September 14, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 11,853 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 3244 · Tire
- Part: Tube
- Part number: G156006
- Condition: Failed
- Location: Mlg Tire
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT APPOIX. 8:20 LOCAL TIME AIRACRAFT GRWN LANDED IN CYZH. AFTER TOUCH DOWN THE PILOT NOTED A SLIGHT SHIMMY. AS THE AIRCRAFT DE-ACCELERATED THE SHIMMY INCREASED. THE PILOT SHUT DOWN THE AIRCRAFT ON THE RUNWAY AND VISUALLY CONFIRMED A FLAT NOSE TIRE.  THE AIRCRAFT WAS REMOVED FROM THE RUNWAY AND THE NOSE WHEEL ASSEMBLY WAS CHANGED.  MAINTENANCE INVESTIGATION OF THE TIRE AND TUBE REVEALD THAT THE TUBE FAILED ALONG A MANUFACTURED SEAM IN THE TUBE ALONG THE SIDEWALL LOCATION OF THE TUBE. (TC# 20090917005)
